Vol. 9, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 1871–2245
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Global-in-time Strichartz estimates on nontrapping, asymptotically conic manifolds

Andrew Hassell and Junyong Zhang

Vol. 9 (2016), No. 1, 151–192
DOI: 10.2140/apde.2016.9.151

We prove global-in-time Strichartz estimates without loss of derivatives for the solution of the Schrödinger equation on a class of nontrapping asymptotically conic manifolds. We obtain estimates for the full set of admissible indices, including the endpoint, in both the homogeneous and inhomogeneous cases. This result improves on the results by Tao, Wunsch and the first author and by Mizutani, which are local in time, as well as results of the second author, which are global in time but with a loss of angular derivatives. In addition, the endpoint inhomogeneous estimate is a strengthened version of the uniform Sobolev estimate recently proved by Guillarmou and the first author. The second author has proved similar results for the wave equation.

Strichartz estimates, asymptotically conic manifolds, spectral measure, Schrödinger propagator
Mathematical Subject Classification 2010
Primary: 35Q41
Secondary: 58J40
Received: 12 April 2015
Revised: 24 September 2015
Accepted: 28 October 2015
Published: 10 February 2016
Andrew Hassell
Department of Mathematics
Australian National University
Canberra ACT 2601
Junyong Zhang
Department of Mathematics
Beijing Institute of Technology
Beijing, 100081
Department of Mathematics
Australian National University
Canberra ACT 2601